# SDR UALA2011122107002

- Difficulty date: December 18, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 83,970 hours, 10,000 cycles
- Engine: Pwa PW4056
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Panel
- Condition: Misinstalled
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RUDDER AND AILERON TRIM PANEL IS INSTALLED THE WRONG WAY AND USE OF TRIM IS OPPOSITE OF WHA FOUND AIL, RUD TRM CTL PANEL MOUNTED UP SIDE DOWN AND TRIM INDICATOR IN WRONG POSITION AS STATED.  REMOVED AIL, RUD TRIM CTL PANEL TO CORRECT CONFIGURATION AND RELOCATED TRIM INDICATOR TO PROPER POSITIONS PER AMM.  SYSTEMS OP CK OK.  ITEM SHOULD READ REMOVED AND REPLACED AILERON & RUDDER TRIM CONTROL MODULE PER AMM AND REMOVED AND REPLACED RUDDER TRIM INDICATOR PER AMM.  SYSTEMS OP CK OK.
